# SDR DALA2017121208519

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 88,277 hours, 37,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 652, L/P 3944151) EMERGENCY LIGHT FROM ROW 16-19 RT INOP. R/R M736 BATTERY PACK PER B757 AMM 33-51.
